Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red bumps on the penile shaft?

Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 13539 Questions

default
Posted on Tue, 28 Nov 2017 in General Health
Question: Hello i have a question about a red bump on the shaft of my penis. It looks like a pimple but its been there for a few weeks
doctor
Answered by Dr. Bhagyesh V. Patel 0 minute later
hello derar
many possibilities can be there
better if you attach a photo pic herewith as an attachment if no objection
in follow up premium question or
email at YYYY@YYYY
for any further assistance
thanks dear regards take care .
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bhagyesh V. Patel 13 minutes later
Heres a pic
doctor
Answered by Dr. Bhagyesh V. Patel 5 minutes later
Brief Answer:
folliculitis or STD related .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly with attached photograph .

* There are different possibilities as
- folliculitis - sexually transmitted disease related - others .

Kindly provide further details so that I can answer your query completely .

1. Change in size since appearance .
2. Associated itching , pain if any .
3. History of unprotected sex sometime before the appearance of it .
4. Systemic illness as diabetes or others present or not .

Awaiting for your details .

Regards .
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhagyesh V. Patel 9 minutes later
Its been quite a while since ive had unprotected sex. Long before this showed up. It hasnt changed size and only started hurting after i picked at it thinking it was a pimple
doctor
Answered by Dr. Bhagyesh V. Patel 7 minutes later
Brief Answer:
follow up .

Detailed Answer:
Hi
Thanks for the details .

* Seems primary concern of bacterial infection .

* Recommendations at present

- Keep the part clean with antiseptic liquid .
- Local application of Polymycin cream 3 times a day .
- In our clinic we recommend antibiotics of cephalosporin group for which you
have to get prescription with your doctor .

- Wear loose , clean , cotton inner wears .
- Avoid scratching or picking it .
- Tab. advil ( 400 ) mg 3 times a day after meals preferably with antacids help
with its NSAID property .
- Avoid intercourse at present .
- Keep watch on its size and progress .

* Follow up recommended after 3 days for further action plan .

Hope this will help you for sure .
Wishing you fine recovery .

Always welcome for any further guidance .
Regards .
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhagyesh V. Patel 19 minutes later
What would cause this?
doctor
Answered by Dr. Bhagyesh V. Patel 6 hours later
Brief Answer:
Different reasons given .

Detailed Answer:
Welcome dear

* Possible different reasons are

- Balanitis ( from hygiene issue or bacterial infection )
- Yeast infection
- STD ( genital warts through HPV , herpes , syphillis )
- Viral infection ( as molluscum contagiosum )
- Lice , ring worm

Regards .
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Cephalosporin

doctor1 MD

Hi can scoliosis cause chest pains, i m 58 and was born Scoliosis and Spina Bifida had spinal fusion in 2002 from a car accident to fix a Bulging Herniated Defuse disc but my main problem is i always have chest pains all of my life and the Dr s can seem to pinpoint the problem had monitors,halters,echo s nitro,stress test and all other source of testing done also i have along list of drugs that i m allergic to close to 20 something like (Cephalosporins,Erythromycin Derivatives,Nsaids,Penicillins,Phenothiazines,Salicylates and Sulfa Drugs and food and the LIST goes on so they always tell me i m sorry but your allergic to so many drugs we dont know what to give you .... is there any other Dr s OUT HERE that can help me!

doctor1 MD

hello,I'm an Italian girl 30 years and I suffer from intermittent episodes of diarrhea and cystitis, especially at night before bed I found a Proteus mirabilis in the urine, which I treated with a cephalosporin "zinnat" but has not been totally eradicated because i continue to feel bad how can i do ?

doctor1 MD

Please see my culture and routine report. I am taking ciprofloxacin 500 mg And niftas 100 mg morning and evening. Please advise, what option, I have as I didn t see any antibodies which can help.

doctor1 MD

symptoms- one swollen eyelid (left) from eyelashes to eyebrow, a little painful due to swelling, a little secretion only in the morning, a little itchy - going on day 3 My son is a 24 year old male medical student on a ship in St Kitts due to...

doctor1 MD

I think I have a Spider bite on my finger. its been 4 days and its getting more swollen and purple with the edges turning white. Is there anything I can put on it?

doctor1 MD

Hat an a tibia tic prescribed ciprofloxacin 500mgto be taken after dental extraction and bone transplant today. Replacing a prescription which was caffine based that made me very I ll.. I woke up at home and my husband handed me a new prescription for Clindamycin 150 I am allergic penecillin drugs, sulfa, cephalosporins and caffine based drugs.The Clindamycin looks familiar to one I had trouble with in February. I am nervous about taking it Sandy

doctor1 MD

my dgt had temps of 104.7 , went to ER , got IV cephalosporin, is now on po ceph , has redareas under eyes no other S/SX, what is it? Dx was uti the pedi office said to just watch and the virus will run its course . well by day 4 I said enough and took her to the ED myself